# SDR MASA200601705

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,370 hours, 4,630 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6094 PHX - OUTBOARD FLIGHT SPOILERS AND OUTBOARD SPOILERONS CAUTION MESSAGE.  MX RESET THE SYSTEM AND THE SYSTEM OPERATED NORMALLY.
